# SDR UALA2012070903696

- Difficulty date: July 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 35,307 hours, 15,531 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: BHC106004
- Part serial: 5298
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LARGE HYDRAULIC LEAK COMING FROM AFT WING TO BODY FAIRINGS LT AND RT AND CENTER.  ALSO COMING FROM GEAR DOORS. LOCATED LEAK CLEAN AREA. REPLACED YELLOW SYSTEM PRIORITY VALVE. SERVICED YELLOW SYSTEM TO HALF FULL FOR ACCOMPLISHING LEAK CHECK.
